# SDR SWAA2017010410945

- Difficulty date: December 13, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 36,816 hours, 17,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUPPORT ZEE CORRODED BETWEEN BS 747 TO 767, LBL 21.0.   R & R THE SUPPORT ZEE IAW SRM AND DWG.
